# SDR DHL200080729C

- Difficulty date: October 6, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; MAIN CARGO COMPT- NR 6F FLOOR PANEL LWR ANGLE 3 INCH CRACK AT STA 1380.  PERFORMED STOP DRILL IAW SRM 53-2-0, FIG 1B, CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED REINFORCING ANGLE IAW SRM 53-2-0, FIG 1B.  REF: N/R 1746.
